MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE CLYNDRICAL W PRECHA; CHPV

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE CLYNDRICAL W PRECHA; CHPV
Model Number 82-3110
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported "the programmable valve couldn't get programmed anymore".The hakim valve (b)(4) was implanted on (b)(6), 2009 and explanted (b)(6), 2022; replaced with another hakim valve.No patient symptoms reported dur to valve programming issue.
 
Additional Manufacturer Narrative
The hakim valve was returned for evaluation: dhr - lot cjgdhv, conformed to the specifications when released to stock failure analysis - the valve was visually inspected; no defect was noted.The valve was tested for programming: the valve failed the test.The silicone was cut just after the valve casing and the cam mechanism was gently moved and the valve was retested for programming; the valve failed the test.The valve was dismantled and was examined under microscope at appropriate magnification: biological debris was found on the cam and the base plate.The valve passed the tests for occlusion, leaks, reflux and magnets.Therefore, the complaint is confirmed.Root cause - the root cause for the issue reported by the customer, is due to biological debris and protein build up interfering with the valve, at the time of investigation biological debris was noted.

Brand Name
PROG VALVE CLYNDRICAL W PRECHA
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16303138
Report Number3013886523-2023-00023
Device Sequence Number15154171
Product Code JXG
UDI-Device Identifier10886704041450
UDI-Public(01)10886704041450(17)130630(10)CJGDHV
Combination Product (Y/N)N
PMA/510(K) Number
K122118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2013
Device Model Number82-3110
Device Catalogue Number823110
Device Lot NumberCJGDHV
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown